# SDR SWAA2020032719568

- Difficulty date: February 15, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF IS DETERIORATED. DOT 82-021. / FABRICATED AFT CARGO FLOOR PANEL # 140 AF IN REF BOEING 737-700 AMM 25-52-01-201-801.
